MathSciNet Relay Station
MathSciNet bibliographic data
MR2425470 58E10 (53C22)
Biliotti, Leonardo; Mercuri, Francesco; Piccione, Paolo On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes. Comm. Anal. Geom. 16 (2008), no. 2, 333–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement